?

Log in

Previous Entry

Tecfidera side effects

I'm on day 15. I had flushing, the itchy rash, (those have since dissipated) and gastrointestinal issues. For the last three days I've been waking up (11:30/12 on the dot; 5/6 hours after my evening dose) with a fever, chills, and last night I even vomited.

Has anyone else had these symptoms? I saw that a few people on ms world have.

I called my neurologist and one of her nurses called me back and argued with me, like I wasn't feeling this way because of the new drugs...."only inter/beta ferons give patients flu symptoms...." & "a fever isn't something ms causes..."
Well no (expletive)!!

I think I've had ms long enough to know such a thing.

Anyway....does anyone have any tips-? I'm going to take an ibuprofen or something when I go to bed tonight. I hope that it helps.

Thanks!!!

Comments

( 2 comments — Leave a comment )
bridgelene
Jul. 25th, 2015 02:22 am (UTC)
Y'know....some people in a Tec on fb noted that their body temp went up when they were flushing? Maybe?

I've never had that -- with Tec or regularly with Copaxone (I did with a few immediate post injection reactions). My best friend said she'd take Advil before her Avonex. Maybe see if that helps?

Shit, I'm sorry it's waking you up. Feeling that way is bad enough without being woken up to feel like poo. Does your morning/daytime does affect you like this?
lurex
Jul. 28th, 2015 09:04 pm (UTC)
thanks for the info bridgelene! =)

That's the thing, I am perfectly fine taking the morning dose! I stopped taking the evening dose and voila! - no more feeling sick. I convinced my neuro to tone my dosing back a bit a.k.a. - let me try taking the 240mg in the am; like I have been, and trying 120mg in the evening. She agreed but wants me to take the 120mg in the morning and 240mg in the evening. So, I am going to start that tomorrow (I will be taking the 120mg tonight as I already took my 240mg before I picked up the medication from her office earlier today) and we'll see how this all goes.
I am hoping that my body just needs a little more time adjusting to the medication.
In the meantime, I informed the FDA and Biogen of my reaction. I hope my experience can help someone else at some point.



Edited at 2015-07-30 08:22 pm (UTC)
( 2 comments — Leave a comment )

Tags

Page Summary

Powered by LiveJournal.com
Designed by Golly Kim

Latest Month

July 2015
S M T W T F S
   1234
567891011
12131415161718
19202122232425
262728293031